MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PUMP FIXED FLOW; ELASTOMERIC LFR

AVANOS MEDICAL INC. ON-Q PUMP FIXED FLOW; ELASTOMERIC LFR
Model Number P400X4D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Pain (1994); Swelling/ Edema (4577)
Date of Event 11/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Fill volume: 550 ml.Flow rate: 4ml/hr.Procedure: laparoscopy for endometriosis.Cathplace: x2 catheters placed bilateral lower abdomen.Infusion start time: (b)(6) 2022.Infusion stop time: (b)(6) 2022.It was reported, that on (b)(6) 2022, the patient who had a dual onq pump developed pain, swelling, warmness, pus, and redness at the catheter insertion site four (4) days post op (at approximately 1 pm).The pump was removed due to the patients reported pain; the black tip(s) was present on both catheter tips, the pump(s) were not empty.The patient was advised to seek medical attention as soon as possible.The patient¿s current condition was not provided.Additional information received (b)(6) 2022 the patient¿s mother reported, the doctor prescribed antibiotics twice daily for 14 days.Additionally, four days later the patient was experienced redness, swelling, and pus to catheter insertion site on the left side only; the patient reportedly was running a low-grade fever of 101°f.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 05 jan 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP FIXED FLOW
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15951782
Report Number2026095-2022-00232
Device Sequence Number12438608
Product Code MEB
UDI-Device Identifier00193494136765
UDI-Public00193494136765
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP400X4D
Device Lot Number30194812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.5 % BUPIVICAINE.; BACTRIM DS 800 MG-160 MG TABLETS 2X DAY, 14 DAYS.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age16 YR
Patient SexFemale
Patient Weight64 KG